Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Toeplitz operators on the Segal-Bargmann space

Authors: C. A. Berger and L. A. Coburn
Journal: Trans. Amer. Math. Soc. 301 (1987), 813-829
MSC: Primary 47B35; Secondary 81D07
MathSciNet review: 882716
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give a complete characterization of those functions on $ 2n$-dimensional Euclidean space for which the Berezin-Toeplitz quantizations admit a symbol calculus modulo the compact operators. The functions in question are characterized by a condition of ``small oscillation at infinity'' .

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B35, 81D07

Retrieve articles in all journals with MSC: 47B35, 81D07

Additional Information

PII: S 0002-9947(1987)0882716-4
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia